# SDR QR9R2024100100002

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721689416
- Aircraft time: 4,651 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P5182CA
- Condition: Illuminated
- Location: Nr2 Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 GEN DISCONNECT CAUTION LIGHT ILLUMINATED ON START RUN-UP, #1 GEN WOULD NOT RESET. REMOVED AND REPLACED #1 GCU IAW AMM 24-30-00, 5-3.
